# SDR USAA2011112100020

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 29,878 hours, 19,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING STRAP FOR EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDENT POSITION BROKEN.  REMOVED AND REPLACED OUTBOARD FLASHLIGHT BATTERY & REPLACED BOTH BROKEN STRAPS, OPS CHECKED GOOD.
